|5 year into bodybuilding - starting teraphy
Jun 28, 2012
I been into Pro-bodybuilding for 5 years - (I'm currently 31 year old)
6montgs ago I was diagnosed positive after a severe flu-like symptoms that pushed me to test further into what caused it. Been under supervision ever since.
I am now just starting mess with a cd4 of 350
I was warned that testosterone and other steroids can potentially hinder the medicines I'm given from working as intended.
After continues reading, i see that Deca and Anavar are considered 'safe'... But such information is rare and few.
Can't seem to find information regarding interactions from steroids like Trenbolone and Primabolane.. These would greatly help me in reducing testosterone usage while keeping as much as possible to my current lifestyle
Thanks in advance
| Response from Mr. Vergel
I am sorry to hear that you just got diagnosed with HIV. Here is a great guide for the newly diagnosed: 25 Things you should know
I am glad that you have decided to go on HIV medications.
I would strongly suggest that you read my book "Built to Survive". It is the only book out there that reviews medical studies about the use of testosterone and anabolics in HIV. Anabolics are not immune suppressors, but you have to know what you are doing if you are to use them. There are benefits but also side effects.
I hope this helps! Let me know if you need any more information.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.